# SDR XC4R4853

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Emb EMB-120RT
- System (JASC): 2121 · Air Distribution Fan
- Part: Pc Board
- Part number: T600069
- Condition: Loose
- Location: Ground Cool Fan
- Part time: 3,701 hours
- Component: Technofan, AE1711AA0
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAN INOPERATIVE AS RECEIVED.  INSPECTION FOUND ALL DRIVER P.C. BOARD SOLDER JOINTS LOOSE AND DEFECTIVE.  THIS FAN IS MANUFACTURED IN FRANCE. THIS REPAIR STATION HAS WITNESSED PREVIOUSLY THE SAME FAULTS ON SAME PART NUMBERED FAN.  (X)
